Forum Rules


Reply
 
LinkBack Thread Tools Search this Thread
Old Apr 22nd, 2014, 17:43 PM   1
VictoriaP86
Waiting To Try (WTT)
Active BnB Member
 
 
Join Date: Oct 2012
Location: North London
Posts: 112

Help please.....


Hi everyone, I need a bit of advice please.

I have been taking microgynon pill for the past four years, at every monthly seven day break I have always had a withdrawal bleed and never had any months where it hasn't happened.

This month I took my last pill on Thursday and still nothing, I get quite bad cramps beforehand so normally know a few hours before it is going to start but nothing yet and I am due to start a new pack on Thursday.

Do you think I should be waiting for the bleed or just start a new month as usual on Thursday? It is my last pack before I stop taking them completely to start Ttc in July and am upset that this close to our date for ttc my body has changed suddenly, I'm now scared I am not ovulating.

Thank you!



 
Status: Offline
 
Old Apr 22nd, 2014, 18:30 PM   2
mkyerby16
Mum (Mom)
Active BnB Member
 
 
Join Date: Mar 2014
Posts: 784
Try not to stress too much as that can just make things worse! Could you be pregnant? Did you skip any pills or were you on any medications like antibiotics this past month? I would start off by taking a home pregnancy test. As far as starting your next pack of pills that's up to you, if you're going to stop anyway you may want to just go ahead and go off of them or just resume them until you figure out what's goinggoing on so you'll stay on track. You shouldn't be worried about not ovulating, because you haven't been ovulating anyway on the pill. The pill works by stopping ovulation. You only bleed because of a withdrawal bleed from stopping the pill, not an actual period.



Status: Offline
 
Old Apr 23rd, 2014, 04:09 AM   3
VictoriaP86
Waiting To Try (WTT)
Active BnB Member
 
 
Join Date: Oct 2012
Location: North London
Posts: 112
Thanks for the reply and I am completely overreacting by automatically thinking I have stopped ovulating and never going to ever again just because I have missed a bleed. Especially as the pill stops ovulation anyway... terrible that I have taken it for so many years and never even wondered what it does to your body to stop pregnancy!

I have been on antibiotics but only for the past week. I also had a blood test at the doctors as I was extremely fatigued and feeling unwell for about six weeks, would they have automatically checked for pregnancy I wonder?

Think I need to get a test today and if it is negative then I think I will stop taking the pills completely as it's only a month early I suppose.



 
Status: Offline
 
Old Apr 23rd, 2014, 08:04 AM   4
mkyerby16
Mum (Mom)
Active BnB Member
 
 
Join Date: Mar 2014
Posts: 784
I totally understand! I would be worried to. It's scary when your body doesn't do what it usually does. And of course I'm not a doctor, but my first thoughts go to either you're pregnant or just that being sick and stressed messed your body up temporarily. Hope the test goes however you want it to you and that your body gets back to normal!



Status: Offline
 

SEO by vBSEO